# SDR IPXA2023093077750

- Difficulty date: September 16, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 29,519 hours, 19,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149N51491
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM AT FR1200 BTWN LBL24.75-LBL45.5 WITH CORROSION (FLOOR PANEL 241XLF).   WORK ACCOMPLISHED PER UPS EO: EO-88232-REQ 1 AND VT MAE EA 757-5360-27-A3371 REV-
